MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564634201
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Application Program Problem (2880)
Health Effect - Clinical Code Asystole (4442)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the patient went into asystole during a pacemaker cauterizing case where the ekg read flat lines.
 
Additional Manufacturer Narrative
According to the customer, the patient was stable coming into the room but went into asystole and came out on its own.Right before this happened using the cauterizing tool megadine 0035h, all ekg went flat line and the customer rebooted 5 times before it came back up to show ekg.Patient was stable upon leaving room.Customer is requesting service to look and test unit as this has made the doctor very uneasy.It was also discovered that the flex versions do not match, the host is on 1.5.17.034 but the front end is on 1.5.19.A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.The device evaluation was performed by the fse on the actual device involved in this complaint.According to service notes, the fse tested the system and was unable to reproduce the customer's reported problem.The fse reimaged the device and again tested the unit.The device passed all functional testing.However, a replacement device was ordered for customer assurance.A search in salesforce found one additional case, salesforce case (b)(4) , from 10-jan-2022, in which the customer reported intermittent nibp (non-invasive blood pressure) issues as well as issues with the loss of ecg when esu tools are used.A fse visited the customer's site and tested the equipment with his simulator but could not duplicate the reported issue.The fse reimaged the fc2010 device, purged case data, performed database updates, and disabled the power management in the fc2010 device.The fse verified device operations and returned the equipment to the user.The absence of further calls supports that the reported problem has not reoccurred or was resolved.
 
Event or Problem Description
The customer reported that the patient went into asystole during an outpatient pacemaker implant case.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13168645
Report Number1051786-2022-00002
Device Sequence Number5422661
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public00884838084902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564634201
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown